# SDR DALA2019031401700

- Difficulty date: March 13, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N510DN
- Make and model: Airbus A350-941
- Aircraft serial: 0204
- Aircraft time: 3,904 hours, 340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Rccb
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE ILLUMINATED OF THE FIRST OFFICER'S SIDE OF THE AIRCRAFT REGARDLESS OF THE SWITCH POSITION. EPDS SYSTEM RCCB 1022XP FAILED TEST, FAULT CODE 24X1F2YS. REPLACED RCCB 1022XP. LP 5727194
